Skip to main content
Log in

Local limit theorem in Lp for the case of convergence to normal law

  • Published:
Lithuanian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. V. V. Petrov, Sums of Independent Random Variables [in Russian], Nauka, Moscow (1972).

    Google Scholar 

  2. L. V. Rozovskii, “Asymptotic expansions in the central limit theorem,” Teor. Veroyatn. i. Ee Prim. (in print).

  3. L. V. Rozovskii, “Asymptotic expansions for distribution functions of sums of independent mesh random variables,” in: Probability Theory Mathematical Statistics [in Russian], Kiev (in print).

  4. I. A. Ibragimov and Yu. V. Linnik, Independent and Stationarily Correlated Variables [in Russian], Nauka, Moscow (1965).

    Google Scholar 

  5. L. V. Osipov, “Asymptotic expansions for distributions of sums of independent random variables,” Teor. Veroyatn. i. Ee Prim.,16, No. 2, 328–338 (1971).

    Google Scholar 

Download references

Authors

Additional information

Leningrad State University. Translated from Lietuvos Matematikos Rinkinys (Litovskii Matematicheskii Sbornik), Vol. 15, No. 2, pp. 93–101, April–June, 1975.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rozovskii, L.V. Local limit theorem in Lp for the case of convergence to normal law. Lith Math J 15, 267–274 (1975). https://doi.org/10.1007/BF00966057

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00966057

Keywords

Navigation